Applied Mathematics

Vol.7 No.3(2016), Paper ID 64035, 20 pages

DOI:10.4236/am.2016.73025

 

Interval Oscillation Criteria for Fractional Partial Differential Equations with Damping Term

 

Vadivel Sadhasivam, Jayapal Kavitha

 

Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram, India
Post Graduate and Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram, India

 

Copyright © 2016 Vadivel Sadhasivam, Jayapal Kavitha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sadhasivam, V. and Kavitha, J. (2016) Interval Oscillation Criteria for Fractional Partial Differential Equations with Damping Term. Applied Mathematics, 7, 272-291. doi: 10.4236/am.2016.73025.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.